Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: ``Properties of differential forms in $n$ real variables''

Henry B. Mann, Josephine Mitchell and Lowell Schoenfeld

Vol. 23 (1967), No. 3, 631
Abstract
Volume 21 (1967), 525--529
Mathematical Subject Classification
Primary: 35.42
Milestones
Published: 1 December 1967
Authors
Henry B. Mann
Josephine Mitchell
Lowell Schoenfeld